The Existence of Solution of Semilinear Elliptic Equation
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 301-310
Kwon Wook Kim
Sunchon University
Abstract : This paper is concerned with the existence of positive solution of a semilinear elliptic equation with homogeneous Dirichlet boundary condition.
Keywords : semilinear elliptic equation, weak solution
MSC numbers : 35J60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd